# SDR C2XA09IA240

- Difficulty date: September 28, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- Aircraft time: 26,631 hours, 19,967 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 26006881301
- Part serial: 8879
- Condition: Malfunctioned
- Location: Ahrs
- Part time: 5,774 hours, 4,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2278, THE CREW REPORTED THAT THE AHRS 1 OVERHEATED ON CLIMB.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AHRS 1 FAN AND INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
